| Model Number |
R SERIES |
| Medical Device Problem Codes |
Failure to Charge (1085); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during incoming testing, the device was unable to detect the paddles and the device failed to charge.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the product will not be returning to zoll at this time.